Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cpteazy

Dark lines and slight bags under my eyes from accutane?

Recommended Posts

So I'm one day into month four out of six now on 50mg a day as I'm not so tall. My acne is pretty much gone apart from the odd spot I'm getting now.

However I've noticed I have these kind of bruise like patches under my eyes and a faint line coming down from the edge of my eyes down my cheeks on both sides.

I guess that's because accutane thins the skin but I'm a little worried as nobody else seems to have described these side effects anywhere.

It makes me look permanently tired and isn't particulary attractive.

Did anybody else experience this? Yes I'm getting enough sleep. Just not sure whether to worry about it or not.

If it is because my skin is thinning, need I be worried or does this reverse after the treatment???

Regards,

Tim.

Link to comment
Share on other sites

it could be because your skin is thinning.

try drinking more water and getting even MORE sleep.

what color is this bruising? because for alot of people its natural, ive seen it.

Link to comment
Share on other sites

Its more a purple then a blue. I guess a little lighter then say a bruise you would get from a fall. It sort of arcs in a 1cm length from the lower left point of my eyes to the middle.

I wonder if eye cream could work while I'm on accutane for the next two months.

I'll drink more water: have drunken less recently so I'll bear that in mind.

Thankyou

Link to comment
Share on other sites

I'm answering my own question here after comprehensively scouring the search tool but it will be useful for other people in my position.

Yes people get dark lines, bags, bruising around their eyes making them look tired / old.

This is because the skin is thinning and is thin around the eyes anyway so is prominent.

To solve it while on accutane use:

i) cucumber slices

ii) green tea teabags

iii) an eye cream

iv) makeup

Furthermore drink lots more water.

And only one person out of many said this effect didn't go away post-accutane.

Link to comment
Share on other sites

There isnt much you can do about dark eye circles, except rub a little concealer on them to make them lighter. I have them all the time, I don't reccomend eyecream because any cream is just to heavy for the delicate skin and will cause wrinkles.

Link to comment
Share on other sites

I am on my third month of accutane (2nd course) and also just noticed some lines under my eyes . It's like I just woke up with them all of a sudden. I am 27 though, so they may have been there already (gasp), but dehydration (from the accutane) makes eye lines more prominent. Definitely put some kind of moisturizer there and your entire face. I am also going to be picking up some omega 3 fish oils because apparently they hydrate the skin from inside. I've been wanting to use retinol for under my eyes because ive heard from many that it helps lines/wrinkles, etc but I'm not sure of retin-a and accutane together, so ask a derm first. Or try retinol product after you're done the accutane if lines still bother you. good luck

Link to comment
Share on other sites

I noticed these dark hollows under my eyes starting after about the first month. I'm pretty pale to begin with, and it just made the purplish part under my eyes a bit more prominent, it looked like I hadn't gotten any sleep and had stayed up rubbing my eyes. I just started my 5th month, and they're about the same. I asked my derm if they would go away afterward I was finished with the course, but she said that there was no real way to tell. It's better than constantly being covered with pimples though, if you ask me.

Link to comment
Share on other sites

I've been experiencing the same thing. I'm sure if it is solely from accutane in my case though, as I am also in an insomnia curing program that involves sleep deprivation at the same time. :o

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×